# SDR 2000ZZZX23

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N949SP
- Make and model: Cessna 172S
- Aircraft serial: 172S8145
- System (JASC): 7111 · Engine Cowl Flaps
- Part: Bracket
- Part number: 04530033
- Condition: Cracked
- Location: Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE 2 INSPECTION, FOUND LOWER COWL SHOCK MOUNT BRACKET CRACKED AT THE 4 O'CLOCK POSITION.  THE OTHER HALF OF THE SHOCK MOUNT BRACKET WAS ALSO CRACKED, P/N 045303-3.  REPLACED BOTH BRACKETS.
